Hi, dena!! Several options would be to try increasing your dose, adding an antipsychotic such as Abilify to booster the efficacy of your citalopram, or switching medications all together,
Your med's cousin, escitalopram (Lexapro) might be one to try, but there are literally dozens of antidepressants on the market including Prozac, Zoloft, Effexor, Pristiq, etc., along with the TCA and MAO class antidepressants.
Talking with your doctor about what's going on with you will open up all kinds of possibilitiesto get you feeling better again..
Good luck, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 20 Oct 2011 • 2 answers
Depression - I have been on Effexor 375 for many years now. I am still depressed to where I have no?
Posted 17 Feb 2016 • 3 answers
Posted 8 Jan 2017 • 0 answers